# SDR DALA2023012600663

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 CORROSION ON FLOOR STRINGER PREVIOUS DOUBLER REPAIR (6E/A) BTW STA 1460 AND STA 1480 ON LBL 2.9,LBL 7.55, RBL 2.9, RBL 7.55, RBL 10.45 AND RBL 16.1 AT AFT CARGO CMPT FLOOR SUPPORT STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 307: FLOOR STRINGER PREVIOUS DOUBLER REPAIR (4E/A) BTW STA 1460 AND STA 1480 ON LBL 7.55, RBL 7.55, RBL 10.45 AND RBL 16.1 AT AFT CARGO CMPT FLOOR SUPPORT STRUCTURE WERE REPLACED PER B-757-200 SRM AND FLOOR STRINGER PREVIOUS DOUBLER REPAIR (2E/A) BTW STA 1460 AND STA 1480 ON LBL 2.9 RBL 2.9, AT AFT CARGO CMPT FLOOR SUPPORT STRUCTURE WERE ATTENDED WITH NRC 00571 AND 00572. (2599828)
